The asymptotics of constrained control in optimal singular parabolic problems

Authors

  • V. E. Kapustyan

Abstract

A complete asymptotic solution is constructed and justified for the optimal singular parabolic problems with constrained control and a completely degenerate differential part of an operator.

Published

25.10.1993

Issue

Section

Research articles

How to Cite

Kapustyan, V. E. “The Asymptotics of Constrained Control in Optimal Singular Parabolic Problems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 10, Oct. 1993, pp. 1345–1355, https://umj.imath.kiev.ua/index.php/umj/article/view/5939.